American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E50) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Sascha Orlik and Matthias Strauch. On Jordan-H\"older series of some locally analytic representations. J. Amer. Math. Soc. 28 (2015) 99-157.
Abstract, references, and article information   
View Article: PDF

[2] Binyong Sun and Chen-Bo Zhu. Conservation relations for local theta correspondence. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Wei Zhang. Automorphic period and the central value of Rankin-Selberg L-function. J. Amer. Math. Soc. 27 (2014) 541-612.
Abstract, references, and article information   
View Article: PDF

[4] Paul D. Nelson, Ameya Pitale and Abhishek Saha. Bounds for Rankin--Selberg integrals and quantum unique ergodicity for powerful levels. J. Amer. Math. Soc. 27 (2014) 147-191.
Abstract, references, and article information   
View Article: PDF

[5] Mark Reeder and Jiu-Kang Yu. Epipelagic representations and invariant theory. J. Amer. Math. Soc. 27 (2014) 437-477.
Abstract, references, and article information   
View Article: PDF

[6] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information   
View Article: PDF

[7] Kaoru Hiraga, Atsushi Ichino and Tamotsu Ikeda. Correction to ``Formal degrees and adjoint $\gamma $-factors''. J. Amer. Math. Soc. 21 (2008) 1211-1213. MR 2350057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kaoru Hiraga, Atsushi Ichino and Tamotsu Ikeda. Formal degrees and adjoint $\gamma$-factors. J. Amer. Math. Soc. 21 (2008) 283-304. MR 2350057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ju-Lee Kim. Supercuspidal representations: An exhaustion theorem. J. Amer. Math. Soc. 20 (2007) 273-320. MR 2276772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Colin J. Bushnell and Guy Henniart. The essentially tame local Langlands correspondence, I. J. Amer. Math. Soc. 18 (2005) 685-710. MR 2138141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Colette Moeglin and Marko Tadic. Construction of discrete series for classical $p$-adic groups. J. Amer. Math. Soc. 15 (2002) 715-786. MR 1896238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter Schneider and Jeremy Teitelbaum. Locally analytic distributions and $p\/$-adic representation theory, with applications to $GL_{2}$. J. Amer. Math. Soc. 15 (2002) 443-468. MR 1887640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jiu-Kang Yu. Construction of tame supercuspidal representations. J. Amer. Math. Soc. 14 (2001) 579-622. MR 1824988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Colin J. Bushnell, Guy M. Henniart and Philip C. Kutzko. Local Rankin-Selberg convolutions for $\mathrm{GL}_{n}$: Explicit conductor formula . J. Amer. Math. Soc. 11 (1998) 703-730. MR 1606410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dan Barbasch and Allen Moy. Reduction to real infinitesimal character in affine Hecke algebras . J. Amer. Math. Soc. 6 (1993) 611-635. MR 1186959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lawrence Corwin. The unitary dual for the multiplicative group of arbitrary division algebras over local fields . J. Amer. Math. Soc. 2 (1989) 565-598. MR 984512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] George Lusztig. Affine Hecke algebras and their graded version . J. Amer. Math. Soc. 2 (1989) 599-635. MR 991016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1